# SDR AUS20040069

- Difficulty date: January 13, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna U206A
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 3411 · Pitot/Static System
- Part: Fitting
- Condition: Improper Part
- Location: Pitot/Static Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) STATIC SYSTEM T FITTING UNAPPROVED PART. FITTING WAS A COMMERCIAL PRODUCT.  PERSONNEL/MAINTENANCE ERROR.  UNAPPROVED PART.
